Advertisement

Springer Nature is making Coronavirus research free. View research | View latest news | Sign up for updates

A Short Simplicial h -Vector and the Upper Bound Theorem

  • 100 Accesses

  • 14 Citations

Abstract

The Upper Bound Conjecture is verified for a class of odd-dimensional simplicial complexes that in particular includes all Eulerian simplicial complexes with isolated singularities. The proof relies on a new invariant of simplicial complexes—a short simplicial h -vector.

Author information

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Hersh, Novik A Short Simplicial h -Vector and the Upper Bound Theorem. Discrete Comput Geom 28, 283–289 (2002). https://doi.org/10.1007/s00454-002-0746-7

Download citation